MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10371
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event - aware date used as event date is unknown.
 
Event or Problem Description
It was reported that a leak occurred.A left atrial appendage (laa) closure procedure was performed and a 21mm watchman laa closure device was implanted.At implant there was no leak and at the patient's 45-day follow-up, there was a 3-4mm leak shown.The patient had been doing well and when she went into atrial fibrillation, the physician wanted to cardiovert, so a transesophageal echo (tee) was obtained and a large 9mm leak was noted.A computed tomography (ct) scan was performed and showed a 7mm leak.The physician is planning to close the leak in the next couple of months.The patient is doing well and has had no issues as a result of this event.

Brand Name
WATCHMAN LAA CLOSURE DEVICE & DELIVERY SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11827082
Report Number2134265-2021-06332
Device Sequence Number11766108
Product Code NGV
UDI-Device Identifier08714729838227
UDI-Public08714729838227
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model Number10371
Device Catalogue Number10371
Device Lot Number0022582726
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;